It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-26-2010, 07:16 AM   #1
Junior Member
(female)
 
Join Date: May 2010
Posts: 18
Delmar2006 HB User
Peri symptoms while on birth control pill?

Thanks for the feedback.
Can anyone else out there tell me if they experienced peri symptoms while on the BC pill? I quit taking mine for a month to see if maybe the symptoms got worse - they sure did. However, as I said before these symptoms were there while on the pill. One of you lovely ladies pointed out that who's to say my hormones were even close to being balanced while on the pill. I would just like to know if anyone else out there had these issues while being on the ppill and just didn't realize they were moving into Peri.
The other thing I have noticed in this journey is my hair falling out like a freakin waterfall. I came into my office this morning and looked at the floor, wondering why it looked dirty. Yeah, it was the pile of hair that has shed out of my head! I am surprised I am not bald right now.
The sweating has come one too. I break out into sweats out of nowhere and I am drentched.
Has anyone had issues with headaches and blurry vision in one eye? I have had this off and on for 6 years too. That is what freaked me out about MS to begin with, but the Neuros are inistant this is NOT MS. Well, at least that is some good knews if the dorks are right.....who knows anymore.

Last edited by mod-anon; 05-26-2010 at 08:43 AM. Reason: starting a new thread with this post.

 
Sponsors Lightbulb
   
Old 05-26-2010, 08:06 AM   #2
Registered User
(female)
 
Join Date: Apr 2010
Location: NC, USA
Posts: 28
HappyLefty HB User
Re: Internal trembling and shaking

Delmar, it is your hormones causing these problems. I have expierenced peri symptoms while on the pill but mine are some better since being on the pill except my hot flashes seem to be getting worse. I have been in peri for a while and did not realise that was what was going on with my body while being on the pill. I do have headaches like you mentioned but not blurry vision in one eye even if I did I wouldn't know because I wear bifocals anyway. I do break into sweats like you said, that is what I am calling a hot flash. When that happens I get drenched in sweat.

Last edited by HappyLefty; 05-26-2010 at 11:44 AM.

 
Sponsors Lightbulb
   
Old 05-26-2010, 01:00 PM   #3
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,514
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Peri symptoms while on birth control pill?

I did and my doctor change my bcp. There are dozens of formulas and she switched me to one with more estrogen. You might inquire about that. In two weeks, all my symptoms were gone!!!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Autism and Birth Control Pills kewlgirl Autism Spectrum 3 05-27-2010 04:26 PM
BCP for Peri jayne29 Menopause 5 07-05-2009 01:06 PM
Peri and bc pills roland92 Menopause 0 07-10-2007 06:18 PM
Ready to start the pill for peri symtpoms Barbz615 Menopause 4 07-03-2006 06:53 PM
Peri Menepause and BC pills? BrendaB Menopause 3 03-03-2006 07:13 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:43 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!